# SDR FDEA201002180447

- Difficulty date: February 18, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- Engine: Ge CF650C2
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC7272
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB EXTERIOR SURFACE FOUND DEEP NICK ON SKIN. (REMOVED PART).  REPAIRED EDGE FWD SKIN IAW SRM 55-10-00 FIG.13 VOL.1, REPAIRED LEADING REAR SKIN IAW SRM 55-00-01 FIG.3 SH.2 VOL.1
